Dec 6, 2010
Hi, I am a 51 year old man living with HIV. I am grateful to be alive. However, the effects of the various medications and the lipodystrophy/lipoatrophy has had a devastating affect on my body and self esteem. Is there anything on the horizon that will have any lasting affect on the excess belly fat? I have been doing the sit-ups in various positions for quite some time now and it is obvious that they do work. But the muscle just sits there on top of the fat. Your response will be greatly appriciated.
| Response from Mr. Vergel
Yes, Egrifta was recently approved for belly fat. We will have it available in January. Here are some posts:
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Can A Man Do If He Thinks He Was Exposed To Hpv Genital Warts?
- What Are The Causes Of Recurring Shingles?
- Vinegar Douche For Bacterial Vaginosis
- Things That Get Mistaken For Genital Warts
- What Is The Typical Incubation Period For Gonorrhea?
- How Can You Tell The Difference Between Zit And Herpes?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.